JournalsrmiVol. 35, No. 6pp. 1859–1884

A Berestycki–Lions type result and applications

  • Claudianor O. Alves

    Universidade Federal de Campina Grande, Brazil
  • Ronaldo C. Duarte

    Universidade do Estado do Rio Grande do Norte, Mossoró, Brazil
  • Marco A.S. Souto

    Universidade Federal de Campina Grande, Brazil
A Berestycki–Lions type result and applications cover

A subscription is required to access this article.

Abstract

In this paper we show an abstract theorem about the existence of critical points for a functional II, which permits us to prove the existence of solutions for a large class of Berestycki–Lions type problems. In the proof of the abstract result we apply the deformation lemma on a special set associated with II called Pohozaev set.

Cite this article

Claudianor O. Alves, Ronaldo C. Duarte, Marco A.S. Souto, A Berestycki–Lions type result and applications. Rev. Mat. Iberoam. 35 (2019), no. 6, pp. 1859–1884

DOI 10.4171/RMI/1104